# SDR IPXA11569155

- Difficulty date: September 4, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 19,066 hours, 12,722 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Bracket
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FAIRING STRUCTURE, AFT UPPER DRAIN TUBE LOOSE AT THE ATTACHING BRACKET.  REQUIRES REPLACEMENT OF THE BRACKET.  REPLACED BRACKET IAW SRM 51-40-02-0G, SRM 51-40-05-0G, SRM 51-40-06-0G, AND DWG 313N5042.
